# SDR QXEA0200670

- Difficulty date: April 14, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- WEAR INSIDE LT INBOARD SEAT TRACK FROM X285.0 TO 296.5.  REPAIRED IAW DHC-8 SRM 51-10-4 AND RD 8-53-1339.
